# SDR 2008UALA02712

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 69,514 hours, 11,382 cycles
- Engine: Pwa PW4060
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

RTBL WITH A AUXILIARY POWER UNIT DOOR MESSAGE.  REOCCURRED ON FLT 0907-11.
